# SDR 97ZZZM937

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE LAYOVER SERVICE, THE EMERGENCY LIGHTS WERE TESTED.  THE R2 LIGHT PACK DID NOT TEST.  LIGHT PACK WAS RE-SEATED INTO THE RECEPTACLE AND TESTED OK.
